# SDR SWAA022481

- Difficulty date: October 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 59,064 hours, 63,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 1016 PRESS BULKHEAD CRACKED (5 EA) ON WEBS THAT CONVERGE AT THE CENTER OF THE PRESS DOME.  REPAIRED BULKHEAD PER SWA EA.
